Home > Research > Publications & Outputs > Operational calculus and integral transforms fo...

Associated organisational unit

Electronic data

  • apam-2015-0049-aop

    Rights statement: Copyright © 2017 by Walter de Gruyter GmbH

    Accepted author manuscript, 852 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License


Text available via DOI:

View graph of relations

Operational calculus and integral transforms for groups with finite propagation speed

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>1/10/2017
<mark>Journal</mark>Advances in Pure and Applied Mathematics
Issue number4
Number of pages19
Pages (from-to)265-283
Publication StatusPublished
Early online date25/05/17
<mark>Original language</mark>English


Let A be the generator of a strongly continuous cosine family (cos tA)) on a complex Banach space E. The paper develops an operational calculus for integral transforms and functions of A using the generalized harmonic analysis assocaited to certain hypergroups. It is shown that characters of hypergroups which have laplace representation give rise to bounded operators on E. Examples include the Mellin trasnform and the Mehler--Fock transform. The paper uses functional caclulus for the cosine family that is associated with waves that travel at unit speed. The main results include an operational calculus theorem for Sturm--Liouville hypergroups with Laplace representation as well as analogues to the Kunze--Stein phenomenon in the hypergroup convolution setting.

Bibliographic note

Copyright © 2017 by Walter de Gruyter GmbH